MathSciNet Relay Station
MathSciNet bibliographic data
MR1762172 37A20 (37A30 60J10)
Paulin, F. Propriétés asymptotiques des relations d'équivalences mesurées discrètes. (French) [Asymptotic properties of discrete measured equivalence relations] Markov Process. Related Fields 5 (1999), no. 2, 163–200.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement